# SDR SWAA2023012391039

- Difficulty date: January 12, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 787 RBL 21 AND WL 156.5 AT AFT CARGO COMPARTMENT 2022-701136<[01] REPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 21 AND WL 156.5 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 REV -;[02] CORRECTED STEP 1. REPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 21 AND WL 156.5 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 21 AND WL 156.5 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 REV -. SEE INDIVIDUAL SIGN OFF BELOW RII
